# SDR MWEA96306

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4914413
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LT AFT EMERGENCY EXIT OVERWING HAS TWO CRACKED PAN TO FRAME ATTACH FITTINGS.  REPLACED THE TWO FITTINGS IAW SRM 52-01.
